# SDR ASAA2015032311092

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,838 hours, 1,270 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU ON STARTUP INTO GATE, GOT FAULT ANNUNCIATOR, SHUT IT OFF.  ACFT GROUNDED. ACCOMPLISHED APU BITE, FOUND FAULT 49-41012.  NO ROTATION SHUTDOWN.  MADE 2 APU STARTS, START NORMAL, SUSPECT APU COLD SOAK.
